I have spots, acne, and pimples with pus on face, are they dangerous?

Hello doctor,I have been having acne and pimples from the past 4-5 years.I used to take lots of medicine and use different types of lotion and sunscreen prescribed by the doctors.Whenever I take the medicine the pimple and acne goes away but when i stop using both the acne comes back again.So what should I do and why is this happening.Now I’m having lot’s of acne in my forehead it’s sometimes itchy and acne on cheek which has pus and whenever i touch it it’s paining.I’m 20 years old female

Age: 20
Female
Medications: Acutret,veloxvit,vitakind

Dr.Honey
Member
Dr.Honey
Hi.. As per your complain Acne can occur due to causes like : -Clogged pores. -Oily skin. -Hormonal Imbalances. -Bacterial infection. -Inflammation -Excess sun exposure etc. You should consult a Dermatologist and get evaluated and he can advise you to wash your face with Salicylic acid containing facewash.. Apply topical ointment containing Clindamycin and Benzoyl Peroxide.. Apply retinoids like Adapelene gel in thin layer on pimples at night time.. Do cool compresses over face.. Exfoliate your face twice a week to unclog the pores and remove dead skin.. You can also apply a sunscreen lotion when exposed to sun.. Oral… Read more »
wpDiscuz